# SDR ASAA2013022293969

- Difficulty date: February 22, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 17,567 hours, 5,512 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32144464
- Part serial: 6182
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 48,033 hours, 18,038 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ILLUMINATED AT TOP OF DESCENT.  RESET IAW QRH- LIGHT WENT OUT.  PERFORMED FIM TASK 36-10-/801, FAILED STEP F-7 HIGH STAGE BLEED VALVE LEAK.  REPLACED HIGH STAGE VALVE REF AMM 36-11-06 LEAK CHECKED AND OPS CKD OK .  AS PRECAUTION ALSO CHGD HIGH STAGE REG. IAW AMM 36-11-07 AND THE PRECOOLER CONT  VALVE REF AMM 36-12-02. ALL ITEMS LK CKD AND OPS CKD OK. PERF.  ENG BLEED CROSSOVER OPS TEST GROUND VERIFICATION CKD GOOD, REF AMM 36-11-00-710-801.
